Plagued by Tendonitis since Taking Quinolone Antibiotics

by Beth

I first experienced tendonitis about 8 yrs ago. At that time it was the Achilles, "tennis elbow" and believe it or not, the ligament in my teeth became sore and loose. All seemed to resolve. In late May of this year, I was hospitalized for acute gastroenteritis (won't mention the restaurant). I was given Avelox intravenously, and cipro by mouth to take after discharge. I have been plaged by tenditis in various body part since about 2 weeks after this therapy.


I stretch, stretch, stretch, on good days....on bad days I can barely move without acute pain. I am an RN working fulltime and it is very difficult to focus and pin-point my patients that need extra help, when I can't get outside my own pain/spasm/tightness. I see a specialist at the beginning of the month. Is there anything anyone can recommend to help get through this!

Beth

Comments for Plagued by Tendonitis since Taking Quinolone Antibiotics

Click here to add your own comments

Hard to work with tendonitis
by: Kerri Knox, Registered Nurse

As a nurse, I can't imagine how hard it would be to try to work with tendonitis pain. It's so sad that these antibiotics have these effects and that most medical professionals don't even know about it! When I was working in hospitals, I had no idea that the antibiotics that I was giving could lead to disabling my patients that I was trying to help. Most doctors don't know this either, and would even vehemently deny that it can cause any of these symptoms. Well, we know better now, don't we so hopefully we can begin to educate those in the medical community and stop this epidemic of Quinolone poisoning.

In any case, your next step should be to get my book The Levaquin Tendonitis Solution and begin to follow my protocol. It was developed over several years of working with people and getting advanced nutritional testing to find out what was going on. I hope that you find it as useful as so many people have in improving your tendonitis and pain.

I'll be looking forward to hearing about your improvement. Please keep in touch, and I hope that you begin to educate others in the medical community about the horrible effects of these drugs so that we can at least begin to stop giving these drugs to high risk elderly and those on Prednisone. These drugs have taken too high of a toll on the community already.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video